MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Break (1069); High impedance (1291)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Review of the patient's impedance and ecog data was performed, the data is consistent with an intermittent lead break.The explanted lead was not returned to neuropace for analysis, however review of the lead impedance and ecog data was performed and the data is consistent with an lead break.Unable to determine root cause.
 
Event or Problem Description
The neurologist observed a signal artifact on the ecog signal from the patient's lead connected to port 1 of the neurostimulator, indicating a potential lead break.The artifact was observed/recreated while running a real-time ecog and palpating around the region of the neurostimulator and where the lead was secured via the dog bone plate.The physician then programmed the neurostimulator so the affected lead was no longer part of the therapy pathway.On (b)(6) 2018, a lead revision was performed.Detection and therapy has been restored to both leads.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key7470071
Report Number3004426659-2018-00013
Device Sequence Number1273389
Product Code PFN
UDI-Device Identifier00855547005014
UDI-Public010085554700501417190720
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberDL-344-10-K
Device Catalogue Number1007607
Device Lot Number22420-1-1-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2018
Initial Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age53 YR